Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Boundedness of solutions of measure differential equations and dynamic equations on time scales

Full text
Author(s):
Federson, M. ; Grau, R. ; Mesquita, J. G. ; Toon, E.
Total Authors: 4
Document type: Journal article
Source: Journal of Differential Equations; v. 263, n. 1, p. 26-56, JUL 5 2017.
Web of Science Citations: 5
Abstract

In this paper, we investigate the boundedness results for measure differential equations. In order to obtain our results, we use the correspondence between these equations and generalized ODEs. Furthermore, we prove our results concerning boundedness of solutions for dynamic equations on time scales, using the fact that these equations represent a particular case of measure differential equations. (C) 2017 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 13/22050-0 - Generalized ordinary differential equations and applications
Grantee:Márcia Cristina Anderson Braz Federson
Support type: Regular Research Grants